RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 10, Pages 1342–1349 (Mi de10466)  

This article is cited in 2 scientific papers (total in 2 papers)

Integral Equations and Integral-Differential

A Uniqueness Theorem for a Convolution Integral Equation of the First Kind with Differentiable Kernel on an Interval

A. F. Voronin

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (802 kB)

English version:
Differential Equations, 2001, 37:10, 1412–1419

Bibliographic databases:

UDC: 517.968
Received: 20.12.1999

Citation: A. F. Voronin, “A Uniqueness Theorem for a Convolution Integral Equation of the First Kind with Differentiable Kernel on an Interval”, Differ. Uravn., 37:10 (2001), 1342–1349; Differ. Equ., 37:10 (2001), 1412–1419

Citation in format AMSBIB
\Bibitem{Vor01}
\by A.~F.~Voronin
\paper A Uniqueness Theorem for a Convolution Integral Equation of the First Kind with Differentiable Kernel on an Interval
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 10
\pages 1342--1349
\mathnet{http://mi.mathnet.ru/de10466}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1945243}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 10
\pages 1412--1419
\crossref{https://doi.org/10.1023/A:1013368231438}


Linking options:
  • http://mi.mathnet.ru/eng/de10466
  • http://mi.mathnet.ru/eng/de/v37/i10/p1342

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Voronin, “O korrektnosti integralnykh uravnenii v svertkakh na konechnom intervale i sistemy singulyarnykh integralnykh uravnenii s yadrom Koshi [Itogovyi nauchnyi otchet po mezhdistsiplinarnomu integratsionnomu proektu SO RAN: “Razrabotka teorii i vychislitelnoi tekhnologii resheniya obratnykh i ekstremalnykh zadach s prilozheniem v matematicheskoi fizike i gravimagnitorazvedke”]”, Sib. elektron. matem. izv., 5 (2008), 456–464  mathnet  mathscinet
    2. J. Appl. Industr. Math., 3:3 (2009), 409–418  mathnet  crossref  mathscinet
  • Number of views:
    This page:43
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019